# SDR SB07086

- Difficulty date: October 6, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N451UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BDL - MAINTENANCE FOUND MANY CABIN EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK IN THE AFT GALLEY, UNDER THE CENTER LIGHT.  OPERATIONAL CHECK GOOD.
